EconPapers    
Economics at your fingertips  
 

A Characterization of the Dickey-Fuller Distribution, With Some Extensions to the Multivariate Case

Roy Cerqueti, Mauro Costantini and Claudio Lupi

Economics & Statistics Discussion Papers from University of Molise, Department of Economics

Abstract: This paper provides a theoretical functional representation of the density function related to the Dickey- Fuller random variable. The approach is extended to cover the multivariate case in two special frameworks: the independence and the perfect correlation of the series.

Keywords: Dickey-Fuller distribution; unit root (search for similar items in EconPapers)
JEL-codes: C12 C16 C22 (search for similar items in EconPapers)
Pages: 8 pages
Date: 2009-09-28
New Economics Papers: this item is included in nep-ecm and nep-ets
References: View references in EconPapers View complete reference list from CitEc
Citations:

Published in JSM 2009 Proceedings, Business and Economic Statistics Section. Alexandria, VA. American Statistical Association, 4570-4576.

Downloads: (external link)
http://web.unimol.it/progetti/repec/mol/ecsdps/ESDP09055.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mol:ecsdps:esdp09055

Access Statistics for this paper

More papers in Economics & Statistics Discussion Papers from University of Molise, Department of Economics Contact information at EDIRC.
Bibliographic data for series maintained by Claudio Lupi (lupi@unimol.it).

 
Page updated 2025-03-22
Handle: RePEc:mol:ecsdps:esdp09055